# SDR RAIA00704025

- Difficulty date: April 9, 2007
- Submitted: April 13, 2007
- Operation: Air carrier
- Aircraft: N814HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145046
- Aircraft time: 20,882 hours, 18,710 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Terminal
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POST FLT 5536 - STL - EMERGENCY LIGHT STRIP INOP AT ROWS 5-7.  MAINTENANCE RESECURED TERMINAL TO FLOOR STRIP LIGHTING, OPS OK.
